# SDR COMA9960414

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BF50063905
- Condition: Overheated
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A SMELLED ELECTRICAL ODOR IN LAVATORY.  REPLACED OVERHEATED LENS COVER ON RETURN TO SEAT SIGN.
